I've been taking tamoxifen for about a year and have recently experienced swelling in my hands and joint pain. My wedding ring no longer fits! I don't know if this is related to the tamoxifen or something else (early arthritis). I see that swelling and joint pain can be caused by tamoxifen, but wouldn't I have had this symptom sooner? Has anyone had a similar experience? Thanks.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2010 • 1 answer
I just started tamoxifen today for treatment of breast cancer. I managed to maintain my weight while
Posted 27 Oct 2011 • 2 answers
Posted 31 Dec 2011 • 3 answers
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
Posted 9 May 2013 • 1 answer
Once I started taking Tamoxifen, my Osteoarthritis when into over drive. I have had to have both my?
Posted 30 Aug 2015 • 1 answer